Couldn't find what you looking for?

TRY OUR SEARCH!

Can the use of Advair make me gain weigh?

Loading...

Hi fernandezm, it seems that a lot of drugs out there on the market can cause you to gain weight, it's just a side effect that occurs with virtually all drugs in some people. Advair is one of those, and I hope that doesn't deter you from taking it because chance are pretty likely that you aren't going to gain weight. Is that what you're concerned about? Please let us know. Thanks for posting!
Reply

Loading...

My weigh gain started after the Advair, 10 pounds in two months. It worries me......
Reply

Loading...

fernandezm wrote:

healthnfitnessguy wrote:

Hi fernandezm, it seems that a lot of drugs out there on the market can cause you to gain weight, it's just a side effect that occurs with virtually all drugs in some people. Advair is one of those, and I hope that doesn't deter you from taking it because chance are pretty likely that you aren't going to gain weight. Is that what you're concerned about? Please let us know. Thanks for posting!



My weigh gain started after the Advair, 10 pounds in two months. It worries me......



I think that's exactly why you have begun to gain weight. I hope that you don't worry too much about it and if you are still concerned about it, please see your doctor to see if there's something else you can use instead. Keep us posted okay?
Reply

Loading...

I was always very fit, but gained 60 pounds in 1 year after I started advair. I always blamed other things, but now I really wonder. I have a friend who quickly got of of her advair because she gained 10 pounds in 1 or 2 months. Let me know how it turns out for you.
Reply

Loading...

i agree with you--although a lot of drugs don't tend to advertise that they can cause weight gain. Frenandezem, can you come back and post and let us know how you're doing? I think several of us would like to know how you're diong! Thanks :)
Reply

Loading...